Skip to main content
×
Home
    • Aa
    • Aa
  • Proceedings of the Edinburgh Mathematical Society, Volume 54, Issue 2
  • June 2011, pp. 411-422

On expressible sets and p-adic numbers

  • Jaroslav Hančl (a1), Radhakrishnan Nair (a2), Simona Pulcerova (a3) and Jan Šustek (a1)
  • DOI: http://dx.doi.org/10.1017/S0013091509000091
  • Published online: 25 February 2011
Abstract
Abstract

Continuing earlier studies over the real numbers, we study the expressible set of a sequence A = (an)n≥1 of p-adic numbers, which we define to be the set EpA = {∑n≥1ancn: cn ∈ ℕ}. We show that in certain circumstances we can calculate the Haar measure of EpA exactly. It turns out that our results extend to sequences of matrices with p-adic entries, so this is the setting in which we work.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

2.N. H. Asmar and R. Nair , Certain averages on the a-adic numbers, Proc. Am. Math. Soc. 114(1) (1992), 2128.

3.V. Beresnevich , H. Dickinson and S. Velani , Measure theoretic laws for lim sup sets, Memoirs of the American Mathematical Society, Volume 179 (American Mathematical Society, Providence, RI, 2006).

12.J. Hančl , R. Nair and J. Šustek , On the Lebesgue measure of the expressible set of certain sequences, Indagationes Math. 17(4) (2006), 567581.

13.J. Hančl and J. Šustek , Expressible sets of certain sequences with Hausdorff dimension zero, Monatsh. Math. 152(4) (2007), 315319.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: